# SDR SIMA202005143001

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 36,638 hours, 31,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Missing
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FA FLASH LIGHT MISSING WRIST RETAINING STRING.-C/A-REMOVED AND REPLACED BOTH FA FLASH LIGHT IAW EMB 145 AMM 33-50-16. OPC GOOG. NO FUTHER DEFECT NOTED.
